# SDR UALA2011030701091

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 56,337 hours, 21,004 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS, FAULTING FWD L INT LOADS AND FWD L EXT LOADS.  REPLACED POWER SUPPLY AND BATTERY PER MM 33-51- 58.  NO HELP.  FOUND BAD LAMPS IN FWD ENTRY DOOR LIGHT 21WL.  RELAMPED PER MM 33-51-11.  TEST NORMAL.
